# SDR BA06015

- Difficulty date: September 7, 2006
- Submitted: September 8, 2006
- Operation: Air carrier
- Aircraft: N273AY
- Make and model: Airbus A330-323
- Aircraft serial: 0337
- Aircraft time: 30,384 hours, 4,451 cycles
- System (JASC): 2330 · Entertainment System
- Part: Electronic Unit
- Part number: 9700013001
- Part serial: 5573
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT 914, ODOR IN CABIN AROUND ROWS 12-15 LT.  CREW SUSPECTED LT PACK OR ENTERTAINMENT SYSTEM.  BOTH THE LT PACK AND ENTERTAINMENT SYSTEMS WERE SHUTDOWN, AND ODOR DISSIPATED.  FLIGHT CONTINUED WITH NO FURTHER DIFFICULTIES.  MAINTENANCE FOUND THE ROW 13CD SEU AT FAULT, AND USED THE BOX FROM ROW 35AB FOR ROW 13CD.  NO FURTHER FAULTS.
